City Research Online

Items where Author is "Lazarev, A."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Number of items: 13.

Chuang, J. & Lazarev, A. (2021). Rank functions on triangulated categories. Journal für die reine und angewandte Mathematik, doi: 10.1515/crelle-2021-0052

Chuang, J., Holstein, J. & Lazarev, A. (2021). Maurer-Cartan Moduli and Theorems of Riemann-Hilbert Type. Applied Categorical Structures, 29, pp. 685-728. doi: 10.1007/s10485-021-09631-3

Chuang, J., Holstein, J. & Lazarev, A. (2021). Homotopy theory of monoids and derived localization. Journal of Homotopy and Related Structures, 16, pp. 175-189. doi: 10.1007/s40062-021-00276-6

Chuang, J. & Lazarev, A. (2020). Homological epimorphisms, homotopy epimorphisms and acyclic maps. Forum Mathematicum, doi: 10.1515/forum-2019-0249

Chuang, J., Lazarev, A. & Braun, C. (2018). Derived localisation of algebras and modules. Advances in Mathematics, 328, pp. 555-622. doi: 10.1016/j.aim.2018.02.004

Chuang, J. & Lazarev, A. (2018). On the perturbation algebra. Journal of Algebra, 519, pp. 130-148. doi: 10.1016/j.jalgebra.2018.10.032

Chuang, J., Lazarev, A. & Mannan, W. (2016). Cocommutative coalgebras: homotopy theory and Koszul duality. Homology, Homotopy and Applications, 18(2), pp. 303-336. doi: 10.4310/HHA.2016.v18.n2.a17

Chuang, J., Lazarev, A. & Mannan, W. (2016). Koszul-Morita duality. Journal of Noncommutative Geometry, 10(4), pp. 1541-1557. doi: 10.4171/JNCG/265

Chuang, J. & Lazarev, A. (2013). Combinatorics and Formal Geometry of the Maurer-Cartan Equation. LETTERS IN MATHEMATICAL PHYSICS, 103(1), pp. 79-112. doi: 10.1007/s11005-012-0586-1

Chuang, J. & Lazarev, A. (2011). L-infinity maps and twistings. Homology, Homotopy and Applications, 13(2), pp. 175-195.

Chuang, J. & Lazarev, A. (2010). Feynman diagrams and minimal models for operadic algebras. Journal of the London Mathematical Society, 81(2), pp. 317-337. doi: 10.1112/jlms/jdp073

Chuang, J. & Lazarev, A. (2009). Abstract Hodge decomposition and minimal models for cyclic algebras. Letters in Mathematical Physics, 89(1), pp. 33-49. doi: 10.1007/s11005-009-0314-7

Chuang, J. & Lazarev, A. (2007). Dual Feynman transform for modular operads. Communications in Number Theory and Physics, 1(4), pp. 605-649.

This list was generated on Sun Jul 3 05:15:20 2022 UTC.